Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headache radiating to ear and shoulder. On pain killers. Occasional vibrations with pain. What could this be?

I am a 39 year old married lady. I get headache often and take a pain killer the moment it starts. The frequency of the headache is such that i take about 2-3 tablets per week. For the last one week, i have pain at one place in my side brain, and the pain is radiating in a line to just below my ear and back to the shoulder . sometimes i experience vibrations along that line of pain. Kindly suggest what this could be and why is it happening. Manisha.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello manishaji
welcome to hcm
as you have mention that you get headache one side and it radiates to shoulder it seems you have cervical spondylitis .. please contact near by doctor and with some medicine and exercise related to neck and head can help you lot . avoid thick pillow under your head.....
take care
Answered: Fri, 10 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor